Avatar_universal
on Lorazepam
2 MANY THINGS GOING ON AT ONCE I CANT TAKE IT!!!!  MY HEAD IS SPINNING !! i dont feel good! i cant deal with all of this
2 manyyy people
im on like 2mg pills of lorazepam and im confused!! WTF is going onnnnnn !!!
Cancel
1 Answers
Page 1 of 1
Avatar_universal
hon your losing it. you need to seek help asap. we are all here to support you , but i think you need to get some professional help. life is goin on , and you are missing it by popping these pills!! i aint tryin to be harsh, but after an hour of messaging with you , u lost it. please come back down and realize this is not the life you need.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
on Lorazepam
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources
Top Addiction Answerers
3197167_tn?1348972206
Blank
clean_in_ks
KS
1235186_tn?1339127464
Blank
atthebeach
on the beach, NJ
Avatar_m_tn
Blank
gnarly_1
phoenix, AZ
495284_tn?1333897642
Blank
dominosarah
City of Dominatrix, MN
4522800_tn?1449169377
Blank
VICourageous
ID
1235237_tn?1433189833
Blank
pillguy
Spokane, WA